# SDR DHL200072008C

- Difficulty date: September 1, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE LAP JOINT AT BS 1110.0 AND STRINGER 26 LEFT HAS BULGING AREA.  REPAIR DOUBLER PER B 727 SRM 53-30-3, SIZE OF REPAIR 13 X 6 INCH.
